Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alonzoub

hair loss question

Recommended Posts

Hi, ill start off by saying that Accutane was very successful for me. It did what it was supposed to do, the acne actually was completely gone for about a year after completing my 6 months of 80mg, with the exception of small breakouts (I mean SMALL).

When I first started on Accutane in December of 2008 I was never told that hair loss was even a possible side effect. about 4 1/2 months in I noticed the hair loss and made my dermatologist aware of it, she actually seemed like she didn't know about that side effect either. I did some googling after that and read that it was actually a common side effect and was temporary in most cases and could take up to 1 year to restore pre-accutane hair. So I continued and completed the 6 month regiment.

It has now been about a year since I finished, and my hair is thinner than ever. My dad is 50+ and still has all of his hair and my mom has no hair loss issues either, so im pretty sure that rules out genetics. I was wondering what I should do. Instead of being shy in public because of acne, now its because of thin hair. I have to comb my hair juuuuuust right to hide the fact that I have thin hair. If the wind blows too hard, you can see my scalp clear as day, if my hair gets wet, same thing. I REALLY want to fix this. What should I do?

Share this post


Link to post
Share on other sites

Your not alone, See the hairloss thread below. It is a long thread, but if you take the time to read some of the posts Lamarr's and Max's you might find some help.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×